# SDR 0003795528

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 44,386 hours, 18,566 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E501G3
- Part serial: 30199
- Condition: Failed
- Location: Thrust Manage
- Part time: 44,533 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AUTO THROTTLE SYSTEM FAILED TO ANNUNCIATE TAKEOFF.  ABORTED TAKEOFF AT 115 KNOTS.  MAINTENANCE REPLACED THE THRUST MANAGEMENT COMPUTER.  OPERATIONAL CHECK OK.
